# SDR IPXA2023070561896

- Difficulty date: May 24, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DECENT DEVICE #6 EXPIRES ON AUG/2023. NO DOT INSTALLED FLIGHT DECK DECENT DEVICE #6 IAW AMM 25-61-13. REVIEWED
